# SDR ASAA2018012023231

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 39,690 hours, 11,744 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 157936
- Condition: Faulty
- Location: Hf Comm
- Part time: 18,646 hours, 5,547 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT HISTORY WITH NR 1 HF UNABLE TO TRANSMIT, TECHNICAL SERVICES REQUEST ADDITIONAL TROUBLESHOOTING. GROUNDED - YES. ENGINEERING REQUEST - ACCOMPLISHED STATIC DISCHARGER INSPECTION PER AMM 23-61-00-210-801 - NO DEFECTS NOTED. ACCOMPLISHED GVI OF HF ANTENNA AND TAPE PER AMM 55-35-01-200-801 - NO DEFECTS NOTED. REMOVED, REPLACED, AND TESTED NR 1 HF COUPLER PER AMM 23-11-61-000-801 /AMM 23-11-61-400-801 - OPS NORMAL. CLEARS TSR DEFERRAL.
